Long protocol : First week of bureselin... - Fertility Network UK

Fertility Network UK

27,045 members38,541 posts

Long protocol

jupiter1234
jupiter1234

First week of bureselin was fine sailed through.

Second week and I'm feeling so rough, exhausted, hot flushes, can't sleep at night and my injection spots are starting to hurt and bruise.

Sorry about rant.

But on a high first scan Wednesday :)

14 Replies
oldestnewest

It can be rough on down regulation, you're essentially going into a temporary menopause. If it's any consolation I didn't find the stimulation drugs half as bad as down reg :) best of luck! x

jupiter1234
jupiter1234 in reply to WeeMrsH

Thankyou.

Hopefully start stimulation drugs after first scan touch wood!

Xx

Hidden
Hidden

Hello

I just started Buserelin on Friday and so far feeling ok but from what you've said that could all change! Hope you are ok. I will just have to go with it and see I guess. Good luck with your scan. Xxx

jupiter1234
jupiter1234 in reply to Hidden

Don't worry as everyone is different so you may sail through altogether :)

You going through long protocol?x

Hidden
Hidden in reply to jupiter1234

Yes I am. Day three of the Buserelin and its okay so far touch wood. I still dread the actual injecting but it's never as bad as I think it's going to be. I think my other half dreads it more! Xx

jupiter1234
jupiter1234 in reply to Hidden

I know how you feel I dread it to but I know it's not that bad once over and done with.

I started doing it by myself because every time it was coming up to injecting I was taking it out on my partner I know sounds silly.

Are you going on menopor after?

Xx

Hidden
Hidden in reply to jupiter1234

No going on to Gonal F. And it doesn't sound silly at all because I'm exactly the same! I guess it's a combination of nerves and hormones. Xx

Definetly :) good luck with everything xx

Vickal
Vickal in reply to jupiter1234

I found the symptoms of the bureselin were much improved once I started the menopur so just hang in there! :-)

Hidden
Hidden in reply to jupiter1234

Thank you. Good luck to you too. Xxx

Yes Buserelin was by far the worst part of it all for me but it really eased up after starting the other drugs like the other ladies.

Are you alternating which leg you inject into? That can help. Also putting something cold on the injection point right afterwards can help too.

Hang in there, you're on the way!!

Thankyou katrinaa13.

I alternate my legs every other day but they just bruise straight away now they didn't at first.

Thanks vickal I am hanging in there :)

Even my manager said I looked rough today I nearly started crying don't even know why but I can just cry over anything atm.

DO you continue taking Bureselin as well as menopor ?

Make sure you press the plunger and inject the liquid really slowly. If I went too fast I used to bruise and swell.. might help!

Thankyou hun xx

You may also like...